last week i got this huge pimple close to my mouth, on friday i started using this neutrogena product that has SAlicylic Acid and used several times a day, stopped on monday since no results happend and plus now i have a red mark around that pimple. Does this stain going to go away or is it a permanent mark? I do have dryness on tha area. but im worried that its going to leave a big spot due to the medication.
The reason you are dry in that area is because the salicylic acid will dry out your skin, so you have to be careful with how much you use and use a moisturizer. Also, do NOT pick at it or it could leave a scar. But I'm sure it won't leave a scar, and the red mark that your seeing is not a scar and it will go away but it could take a few months. good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.